N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Consistent and stable meshfree Galerkin methods using the virtual element decomposition

A. Ortiz-Bernardin, A. Russo, and N. Sukumar. Consistent and stable meshfree Galerkin methods using the virtual element decomposition. International Journal for Numerical Methods in Engineering, 112(7):655–684, 2017.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Ortiz:2017:CSM,
	author = "A. Ortiz-Bernardin and A. Russo and N. Sukumar",
	title  = "Consistent and stable meshfree Galerkin methods using the
                  virtual element decomposition",
	journal = IJNME,
  	year   = 2017,
  	volume = 112,
        number = 7,
  	pages  = {655--684},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/mem-vedecomposition.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants,Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20